# SDR YENA2022111601128

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 05417
- Aircraft time: 371,110 hours, 11,805 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT #581,  LEVEL 1 FUME EVENT AT 9000' ODOR AROUND ROWS 15-18 ; C/W INFO NOTICE 2017 - T015 SECTION B1 DECONTAMINATION LEVEL 1 ACCOMPLISHED PER TSM 05-51-00-710-080A NO ODOR DUPLICATED AC OK FOR SVC.  OPEN
